# SDR UPS202555

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION LINK BOLT ATTACH POINTS BS740-760, LBL 25, WL 207.  INSTALLED REPAIR PER SRM 51-10-6, 51-10-1, 51-10-2, 51-20-4, 51-30-2, OHM 20-50-3, MM51-20-151.
